MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX®; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. ARTHREX®; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number AR-2323PSLC
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/21/2019
Type of Reportable Event Malfunction
Event or Problem Description
Tip of shoulder anchor broke off in the bone.Remaining parts of anchor will be sent to risk management.The tip of anchor remained in shoulder.Decision was made to keep tip in bone.

Brand Name
ARTHREX®
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside blvd
naples FL 34108
MDR Report Key9472988
Report Number9472988
Device Sequence Number2852319
Product Code MAI
UDI-Device Identifier00888867026797
UDI-Public(01)00888867026797(30)01(17)240831(10)10372821
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/05/2019
Report Date (Section F) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAR-2323PSLC
Device Catalogue NumberAR-2323PSLC
Device Lot Number10372821
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/16/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/16/2019
Patient Sequence Number1
Patient Weight98
Date Report Sent to FDA12/05/2019